# SDR DALA2021042802441

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 68,089 hours, 31,222 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 CRACK INTERNAL STRUCTURE RH LOAD TRANSMITTING PROFILE OF EMERGENCY EXIT DOOR 844 IN PASSENGER CABIN. REPLACED LOAD TRANSMITTING PROFILE PER A320 SRM 51-72-11. (1793524)
